Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Erosion (1750)
Date of Event
09/26/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient presented to the physician with redness, tenderness, and exposed ipg.Physician brought the patient into the or and removed the inspire system and flushed the area.This resolved the issue.